# SDR R61A201809120954

- Difficulty date: August 23, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, RUDDER COMPOSITE SKIN IS TORN 3" IN LENGTH ON RT SIDE AT THE NR 2 HINGE POINT. COMPLIED WITH ETD2018-170-*090470 FOR REPAIR OF RT SIDE AT NR 2 HINGE POINT RUDDER COMPOSITE SKIN. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
